# SDR AALA202008109037

- Difficulty date: August 8, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N551UW
- Make and model: Airbus A321-231
- Aircraft serial: 4940
- Aircraft time: 29,866 hours, 11,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING EMERGENCY POWER SUPPLY UNIT OPERATIONS TEST 13WL EMERGENCY POWER SUPPLY UNIT FAULTED. REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY 13WL AND REPLACED EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-00 OPERATIONS CHECK GOOD.
